MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STN PN THD TIP .125X2.5IN 2PK; INSTRUMENT, EXTREMITIES

ZIMMER BIOMET, INC. STN PN THD TIP .125X2.5IN 2PK; INSTRUMENT, EXTREMITIES
Model Number N/A
Medical Device Problem Codes Fracture (1260); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial reverse shoulder replacement surgery, that threaded pin cold welded into the pin slot during initial guide placement.No additional information is available.No adverse event was reported.
 
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Device history record (dhr) was reviewed and no discrepancies related to the event were found.Root cause was unable to be determined.Visual examination of the returned product identified the steinman pin is stuck within the guide.The pin cannot be removed by hand.Visual examination of the returned product identified the steinman pin is fractured.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STN PN THD TIP .125X2.5IN 2PK
Common Device Name
INSTRUMENT, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13792160
Report Number0001825034-2022-00297
Device Sequence Number3824144
Product Code LXH
UDI-Device Identifier00880304366206
UDI-Public(01)00880304366206(17)310811(10)413330
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number406669
Device Lot Number413330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown